# SDR HALA0600545

- Difficulty date: August 9, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- Aircraft time: 6,803 hours, 16,953 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 5971150501
- Condition: Broken
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG OUTBOARD DOOR FITTING THAT ATTACHES TO ROD END FOUND DETACHED AND BROKEN UPON BLOCK IN AT OGG BY LINE SERVICEMAN.  REPLACED LEFT MLG OUTBOARD DOOR FITTING WITH NEW FITTING.  SAFETIED OUTBOARD ROD END BOLT.  COND& SEC CK GOOD PER AMM 32-14-01.  INSP RT MLG OUTBOARD DOOR FITTING, FOUND COND& SECURITY CK GOOD.  OK FOR SERVICE.  NO DAMAGE TO DOOR AND SURROUNDING AREA.
